Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6484
Title: Regularity and representation theorems for a class of translation equation's solutions
Authors: Forti, Gian Luigi
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gian Luigi Forti, "Regularity and representation theorems for a class of translation equation's solutions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 93-102.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: 
In questa Nota vengono dimostrati alcuni teoremi che garanti¬scono la continuità di un sistema di omeomorfismi e del suo sistema inverso. Tali risultati sono poi utilizzati per dimostrare la regolarità di certe soluzioni dell’equazione funzionale di traslazione f (f (x, u, v), v, w) = = f (x, u, w) e per fornire una rappresentazione di tali soluzioni.

In this Note some theorems are given which ensure the continuity of a system of homeomorphisms and of its inverse system. Those results are used to prove the regularity of certain solutions of the translation functional equation f (f (x, u, v), v, iv) = f (x, u, xv) and to give a representation of such solutions.
Type: Article
URI: http://hdl.handle.net/10077/6484
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:
File Description SizeFormat
FortiRendMat09.pdf677.19 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

436
Last Week
0
Last month
1
checked on Jun 20, 2021

Download(s)

191
Last Week
0
Last month
0
checked on Jun 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.